Strong uniqueness of best approximations and weak Chebyshev systems

Nürnberger, Günther

Document Type: Book chapter
Year of publication: 1980
Book title: Quantitative Approximation
Page range: 255-266
Place of publication: New York, NY
Publishing house: Academic Press
ISBN: 0-12-213650-0
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item